# SDR N6WA2015010203

- Difficulty date: January 2, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 28,583 hours, 21,107 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook And Loop
- Condition: Defective
- Location: Escape Rope
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMER DOOR ESCAPE ROPE COVER NEEDS VELCRO.  SECURED  ROPE DOOR IAW AMM 51-22-01.
